Bounds for the Commutators of Oscillatory Singular Integrals with Rough Kernels
Yanping Chen and
Kai Zhu
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We establish the boundedness for some commutators of oscillatory singular integrals with the kernel condition which was introduced by Grafakos and Stefanov. Our theorems contain various conditions on the phase function.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/393147.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/393147.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:393147
DOI: 10.1155/2014/393147
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().